Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Gaussian Approximation of Moments of Sums of Independent Random Variables

Tom 60 / 2012

Marcin Lis Bulletin Polish Acad. Sci. Math. 60 (2012), 77-90 MSC: 60E15, 60F05. DOI: 10.4064/ba60-1-6

Streszczenie

We continue the research of Latała on improving estimates of the $p$th moments of sums of independent random variables with logarithmically concave tails. We generalize some of his results in the case of $2 \leq p \leq 4$ and present a combinatorial approach for even moments.

Autorzy

  • Marcin LisInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    and
    Department of Mathematics
    Vrije Universiteit Amsterdam
    De Boelelaan 1081-1083
    1081HV Amsterdam, the Netherlands
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek